# SDR AALA20100211TUL02

- Difficulty date: February 11, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CRACK ON VERTICAL FLOORBOARD TIE DOWN SUPPORT FITTING STATION 1150 BETWEEN LONGERON 29 RIGHT AND LONGERON 30.  REMOVED AND REPLACED SUPPORT FITTING PER SRM 51-30-05.
